Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 81, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2020, 6:08 PM CDT for Latimer County, Pittsburg County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2020, 6:08 PM CDT (23:08 UTC)
- Expired
- Apr 22, 2020, 6:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Latimer County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 137 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:33 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -449 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
640
WUUS54 KTSA 222308
SVRTSA
OKC077-121-222345-
/O.NEW.KTSA.SV.W.0081.200422T2308Z-200422T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
608 PM CDT Wed Apr 22 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Latimer County in southeastern Oklahoma...
Southeastern Pittsburg County in southeastern Oklahoma...
* Until 645 PM CDT.
* At 608 PM CDT, a severe thunderstorm was located 7 miles north of
Daisy, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Hartshorne... Higgins...
Haileyville... Gowen...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3465 9588 3496 9545 3477 9531 3459 9577
3459 9582
TIME...MOT...LOC 2308Z 237DEG 50KT 3464 9579
HAIL...1.00IN
WIND...60MPH
$$4 follow-up statements
302
WWUS54 KTSA 222315
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
615 PM CDT Wed Apr 22 2020
OKC077-121-222345-
/O.CON.KTSA.SV.W.0081.000000T0000Z-200422T2345Z/
Latimer OK-Pittsburg OK-
615 PM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES...
At 615 PM CDT, a severe thunderstorm was located 6 miles southeast of
Blanco, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Hartshorne... Higgins...
Haileyville... Gowen...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3471 9577 3496 9545 3477 9531 3464 9570
3465 9573
TIME...MOT...LOC 2315Z 237DEG 50KT 3469 9569
HAIL...1.00IN
WIND...60MPH
$$318
WWUS54 KTSA 222321 RRA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
621 PM CDT Wed Apr 22 2020
OKC077-121-222345-
/O.CON.KTSA.SV.W.0081.000000T0000Z-200422T2345Z/
Latimer OK-Pittsburg OK-
621 PM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES...
At 621 PM CDT, a severe thunderstorm was located 7 miles south of
Hartshorne, moving northeast at 60 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Hartshorne... Higgins...
Haileyville... Gowen...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3474 9572 3496 9545 3477 9531 3467 9565
3468 9569
TIME...MOT...LOC 2321Z 237DEG 50KT 3474 9560
HAIL...1.00IN
WIND...<50MPH
$$567
WWUS54 KTSA 222331
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
631 PM CDT Wed Apr 22 2020
OKC121-222341-
/O.CAN.KTSA.SV.W.0081.000000T0000Z-200422T2345Z/
Pittsburg OK-
631 PM CDT Wed Apr 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PITTSBURG COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3487 9551 3496 9545 3477 9531 3471 9551
TIME...MOT...LOC 2331Z 243DEG 44KT 3478 9549
$$
OKC077-222345-
/O.CON.KTSA.SV.W.0081.000000T0000Z-200422T2345Z/
Latimer OK-
631 PM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN LATIMER COUNTY...
At 631 PM CDT, a severe thunderstorm was located 3 miles southwest of
Higgins, moving northeast at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Higgins... Gowen...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3487 9551 3496 9545 3477 9531 3471 9551
TIME...MOT...LOC 2331Z 243DEG 44KT 3478 9549
HAIL...1.00IN
WIND...<50MPH
$$614
WWUS54 KTSA 222337
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
637 PM CDT Wed Apr 22 2020
OKC077-222346-
/O.EXP.KTSA.SV.W.0081.000000T0000Z-200422T2345Z/
Latimer OK-
637 PM CDT Wed Apr 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LATIMER COUNTY
WILL EXPIRE AT 645 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3487 9551 3496 9545 3477 9531 3471 9551
TIME...MOT...LOC 2336Z 237DEG 50KT 3481 9543
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 1:59 PM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Apr 22, 1:59 PM CDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
159 PM CDT Wed Apr 22 2020
.DISCUSSION...
Scattered thunderstorms persist this afternoon north of
a surface boundary that is currently near a KMLC-KFSM
line. This all thanks to isentropic lift and a mid-level
low spinning across northwest Oklahoma. This activity will
continue into the evening across northeast Oklahoma and
northwest Arkansas as the mid-level low tracks to the
east. There will be enough instability for these storms
to become severe with large hail the concern.
The showers and thunderstorms have come to an end for now
across southeast Oklahoma. However, the threat for storms
will return late this afternoon and evening for this area.
Storms are now rapidly developing across southwest Oklahoma
in the vicinity of the surface low and dryline. This activity
will continue to spread to the east as the surface low
moves off to the northeast. As these storms roll into
southeast Oklahoma late this afternoon and early this
evening, they should remain surface based as the warm sector
surges into far southeast Oklahoma. These are the storms
that are expected to be able to produce tornadoes, large
hail and damaging winds with plenty of deep layer wind
shear and a nose of adequate surface instability moving into
place. The bulk of the severe weather should exit the
area by 3z with all the showers and storms associated
with the mid-level low ending by 12z Thursday.
One-half inch to around 1.50 inches has fallen in the current
flash flood watch across northeast Oklahoma. Could see another
inch or so in some areas in the watch area through early this
evening. So, will leave the watch in place as is for now.
After a dry day on Thursday, the chances of showers and
thunderstorms will ramp up late Thursday night and continue
through Friday night as a shortwave embedded in the northwest
flow aloft moves through the area.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 56 79 56 68 / 60 0 30 70
FSM 58 78 54 72 / 100 10 10 70
MLC 57 80 57 73 / 80 0 20 60
BVO 54 78 55 67 / 50 0 40 70
FYV 54 73 54 67 / 90 10 10 80
BYV 54 72 51 67 / 100 10 10 80
MKO 56 77 55 68 / 80 10 20 70
MIO 55 75 53 65 / 90 10 30 80
F10 56 79 55 69 / 70 0 20 60
HHW 58 79 57 74 / 90 0 10 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 10 PM CDT this evening for OKZ054>057-
059>062-064-067.
AR...None.
&&
LONG TERM....10Hazardous weather outlook, Apr 22, 5:32 PM CDT, 36 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 532 PM CDT Wed Apr 22 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 532 PM CDT Wed Apr 22 2020 ...TORNADIC SUPERCELLS SET TO MOVE INTO SOUTHEAST OKLAHOMA... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Significant. AREA...Southeast Oklahoma. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Southeast Oklahoma. ONSET...ongoing. DISCUSSION... Supercells that have a history of producing tornadoes are set to move across southeast Oklahoma through 8 pm this evening. While these storms are expected to weaken as they move to the east, the potential for tornadoes will continue. Hail to the size of baseballs and wind gusts to around 60 mph are also possible. Additional scattered thunderstorms further to the north may produce large hail. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY and FRIDAY...Thunderstorm Potential. SATURDAY and SUNDAY...No Hazards. MONDAY and TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances increase again Thursday night into Friday as an upper level disturbance slides across the region. Any storms that develop over the region will likely be elevated, and capable of producing marginally severe hail, especially across southeast Oklahoma and west central Arkansas on Friday afternoon. The active pattern continues, with another system expected to bring chances for storms again by early next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 22, 3:20 PM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
320 PM CDT Wed Apr 22 2020
OKZ054-222045-
Osage OK-
320 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE COUNTY UNTIL
345 PM CDT...
At 320 PM CDT, a strong thunderstorm was located 5 miles north of
Marland, moving east at 35 mph.
Nickel size hail will be possible with this storm when it enters
Osage County.
Locations in or near the path include...
Southwestern Kaw Lake...
LAT...LON 3670 9703 3669 9702 3668 9694 3673 9691
3675 9689 3675 9688 3662 9682 3660 9706
3661 9705 3664 9705 3666 9706 3668 9706
TIME...MOT...LOC 2020Z 252DEG 32KT 3664 9715Special weather statement, Apr 22, 3:43 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
343 PM CDT Wed Apr 22 2020
OKZ054-222115-
Osage OK-
343 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
415 PM CDT...
At 342 PM CDT, a strong thunderstorm was located near Sunset Lake,
moving northeast at 35 mph.
Penny size hail will be possible with this storm.
Locations in or near the path include...
Bigheart... Hulah...
Sunset Lake... Wah Sha She State Park...
LAT...LON 3700 9600 3688 9600 3676 9629 3684 9634
3700 9615
TIME...MOT...LOC 2042Z 232DEG 33KT 3681 9627Special weather statement, Apr 22, 4:09 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
409 PM CDT Wed Apr 22 2020
OKZ054-059-222145-
Osage OK-Pawnee OK-
409 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 445 PM CDT...
At 409 PM CDT, a strong thunderstorm was located 6 miles east of
Sooner Lake, moving northeast at 40 mph.
Penny size hail will be possible with this storm.
Locations in or near the path include...
Fairfax... Ralston...
LAT...LON 3654 9696 3654 9695 3655 9694 3655 9690
3657 9689 3658 9690 3670 9674 3652 9660
3639 9696 3650 9701
TIME...MOT...LOC 2109Z 235DEG 35KT 3647 9694Special weather statement, Apr 22, 5:40 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
540 PM CDT Wed Apr 22 2020
OKZ065-222315-
Okfuskee OK-
540 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKFUSKEE COUNTY
UNTIL 615 PM CDT...
At 539 PM CDT, a strong thunderstorm was located 4 miles north of
Little, moving northeast at 35 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Boley... Paden...
Castle... Mason...
LAT...LON 3553 9662 3563 9643 3549 9626 3539 9644
3546 9644 3546 9647 3543 9650 3543 9652
3546 9654 3544 9657 3542 9656 3541 9654
3539 9654 3541 9658 3540 9662
TIME...MOT...LOC 2239Z 236DEG 31KT 3540 9665Special weather statement, Apr 22, 6:02 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
602 PM CDT Wed Apr 22 2020
OKZ073-222345-
Pittsburg OK-
602 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR PITTSBURG COUNTY UNTIL 645 PM
CDT...
At 602 PM CDT, strong thunderstorms were located along a line
extending from Stuart to 5 miles south of Wardville. Movement was
northeast at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Mcalester... Krebs...
Kiowa... Savanna...
Crowder... Alderson...
Ashland... Haywood...
Mcalester Regional Airport... Blanco...
Pittsburg... Arpelar...
Bache...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3467 9588 3468 9589 3468 9609 3497 9609
3518 9568 3460 9554 3459 9557 3459 9588
TIME...MOT...LOC 2302Z 245DEG 36KT 3489 9609 3458 9602Special weather statement, Apr 22, 6:03 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
603 PM CDT Wed Apr 22 2020
OKZ060-064>066-222330-
Tulsa OK-Okmulgee OK-Okfuskee OK-Creek OK-
603 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR CREEK...NORTHWESTERN OKMULGEE...
WEST CENTRAL TULSA AND NORTHWESTERN OKFUSKEE COUNTIES UNTIL 630 PM
CDT...
At 603 PM CDT, strong thunderstorms were located along a line
extending from 7 miles south of Mannford to 2 miles southwest of
Welty. Movement was northeast at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Tulsa... Sand Springs...
Bristow... Sapulpa...
Okfuskee... Kiefer...
Kellyville... Paden...
Slick... Welty...
Turley... Gray...
Mason...
This includes Interstate 44 between mile markers 186 and 219.
LAT...LON 3608 9641 3616 9619 3616 9600 3623 9600
3625 9596 3560 9614 3547 9659
TIME...MOT...LOC 2303Z 246DEG 36KT 3602 9633 3560 9644The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:33 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 57 min |
| Apr 22, 3:06 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Apr 22, 3:11 AM CDT | Flash Flood Watch | TSA | Craig, Creek, Mayes, Nowata, Pawnee, Rogers and 3 more | 16 hr |
| Apr 22, 3:25 AM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Apr 22, 5:26 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 34 min |
| Apr 22, 6:02 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 22, 6:19 AM CDT | Special Weather Statement | TSA | Pawnee | 41 min |
| Apr 22, 6:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 6:44 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 35 min |
| Apr 22, 7:00 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 7:39 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| Apr 22, 8:08 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Rogers, Tulsa, Washington | 52 min |
| Apr 22, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 29 min |
| Apr 22, 8:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 22 min |
| Apr 22, 8:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| Apr 22, 8:31 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 4 hr |
| Apr 22, 8:34 AM CDT | Special Weather Statement | TSA | Sequoyah | 41 min |
| Apr 22, 8:45 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 45 min |
| Apr 22, 9:06 AM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Apr 22, 9:28 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 21 min |
| Apr 22, 9:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 25 min |
| Apr 22, 10:05 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Apr 22, 10:08 AM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 22, 10:16 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 44 min |
| Apr 22, 10:42 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 48 min |
| Apr 22, 11:18 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Apr 22, 11:31 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| Apr 22, 11:38 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 37 min |
| Apr 22, 11:45 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 30 min |
| Apr 22, 12:06 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| Apr 22, 12:10 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Apr 22, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 32 min |
| Apr 22, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 47 min |
| Apr 22, 12:24 PM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 22, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 29 min |
| Apr 22, 12:50 PM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| Apr 22, 12:58 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| Apr 22, 1:06 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 3 hr |
| Apr 22, 1:07 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
| Apr 22, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 48 min |
| Apr 22, 1:36 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Apr 22, 1:50 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 22, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Apr 22, 3:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| Apr 22, 3:20 PM CDT | Special Weather Statement | TSA | Kay | 25 min |
| Apr 22, 3:43 PM CDT | Special Weather Statement | TSA | Washington | 32 min |
| Apr 22, 4:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 22, 5:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Apr 22, 5:55 PM CDT | Tornado Warning | TSA | Choctaw | 50 min |
| Apr 22, 6:00 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 30 min |
| Apr 22, 6:02 PM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| Apr 22, 6:03 PM CDT | Special Weather Statement | TSA | Creek | 27 min |
| Apr 22, 6:25 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| Apr 22, 6:32 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Apr 22, 6:40 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 22, 6:42 PM CDT | Special Weather Statement | TSA | Latimer | 33 min |
| Apr 22, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 45 min |
| Apr 22, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.